A counterexample in rate-distortion theory for correlated sources

Ahlswede R, Cai N (1999)
APPLIED MATHEMATICS LETTERS 12(7): 1-3.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ahlswede, Rudolf; Cai, Ning
Stichworte
correlated sources; two helper problem; rate region; fidelity criteria
Erscheinungsjahr
1999
Zeitschriftentitel
APPLIED MATHEMATICS LETTERS
Band
12
Ausgabe
7
Seite(n)
1-3
ISSN
0893-9659
Page URI
https://pub.uni-bielefeld.de/record/1622431

Zitieren

Ahlswede R, Cai N. A counterexample in rate-distortion theory for correlated sources. APPLIED MATHEMATICS LETTERS. 1999;12(7):1-3.
Ahlswede, R., & Cai, N. (1999). A counterexample in rate-distortion theory for correlated sources. APPLIED MATHEMATICS LETTERS, 12(7), 1-3. https://doi.org/10.1016/S0893-9659(99)00093-2
Ahlswede, R., and Cai, N. (1999). A counterexample in rate-distortion theory for correlated sources. APPLIED MATHEMATICS LETTERS 12, 1-3.
Ahlswede, R., & Cai, N., 1999. A counterexample in rate-distortion theory for correlated sources. APPLIED MATHEMATICS LETTERS, 12(7), p 1-3.
R. Ahlswede and N. Cai, “A counterexample in rate-distortion theory for correlated sources”, APPLIED MATHEMATICS LETTERS, vol. 12, 1999, pp. 1-3.
Ahlswede, R., Cai, N.: A counterexample in rate-distortion theory for correlated sources. APPLIED MATHEMATICS LETTERS. 12, 1-3 (1999).
Ahlswede, Rudolf, and Cai, Ning. “A counterexample in rate-distortion theory for correlated sources”. APPLIED MATHEMATICS LETTERS 12.7 (1999): 1-3.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar